# SDR UALA2011121406853

- Difficulty date: December 13, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 66,394 hours, 12,826 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102142
- Part serial: 920
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COND TEMP R STATUS MESSAGE. LOW LIMIT VALVE STAYS CLOSED.  REPLACED LOW LIMIT VALVE.
